# SDR USAASB00004

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22890
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Roller
- Part number: 4NBF614YJ
- Condition: Worn
- Location: Le Flap
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MIA - FLT 2799 - ON DESCENT INTO MIA, WHILE SELECTING FLAPS 1, THE LEADING EDGE TRANSIT LIGHT REMAINED ON AS THE NR 4 SLAT WOULD NOT EXTEND.  CAPTAIN ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURES AND DECLARED AN EMERGENCY.  FLIGHT LANDED AT MIA WITH FLAPS 15 AND WITHOUT FURTHER INCIDENT.  FLIGHT TAXIED TO THE GATE UNDER ITS OWN POWER.  MAINTENANCE REMOVED AND REPLACED THE NR 4 LEADING EDGE SLAT ROLLERS..  ALSO, AS PRECAUTIONARY, REMOVED AND REPLACED THE NR 4 LEADING EDGE SLAT ACTUATOR (P/N 65-44651-16).  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
